# SDR R61A201701080022

- Difficulty date: January 26, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 24,283 hours, 18,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PE11056F3C
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CROWN TEETH LT SEAT TRACK.  INSTALLED SEAT TRACK SPLICE REPAIR BETWEEN FR 81-82 TO FR 85 SRM 53-0-10 AND ETD216-170-114510 PN PE11056-F3C. AIRCRAFT REMAINS IN HEAVY CHECK BN.
